JournalsemssVol. 2, No. 1pp. 109–130

Rational points on analytic varieties

  • Alexey Beshenov

    Université de Bordeaux, Talence, France
  • Margaret Bilu

    Université Paris-Sud 11, Orsay, France
  • Yuri F. Bilu

    Université de Bordeaux, Talence, France
  • Purusottam Rath

    Chennai Mathematical Institute, Siruseri, Tamil Nadu, India
Rational points on analytic varieties cover
Download PDF

Abstract

This is a brief, informal and very elementary introduction into the work of Pila and others about counting rational points on analytic and, more generally, definable sets. We also discuss some of the most spectacular applications.

Cite this article

Alexey Beshenov, Margaret Bilu, Yuri F. Bilu, Purusottam Rath, Rational points on analytic varieties. EMS Surv. Math. Sci. 2 (2015), no. 1, pp. 109–130

DOI 10.4171/EMSS/10